Join TSR now for chat about life, relationships, fashion and more…Sign up now

citalopram ssris and dry eyes Watch

    • #1
    • Thread Starter
    #1

    I've been talking citalopram for 2 1/2 weeks now and have horribly dry eyes, like it's painful to have them open for too long. I'm using eye drops and they helped at first but now don't at all. Has anyone else had this problem with citalopram or other ssris, and did it wear off?

    Thanks.
    Offline

    0
    ReputationRep:
    Its not a normal sideffect i would possibly swap to another SSRI
    Offline

    0
    ReputationRep:
    Nope, never heard of that with any SSRI's tbh.
    Offline

    2
    ReputationRep:
    I get dry eyes as a side effect of Citalophram along with a dry mouth and apparently it's not that uncommon. I have some eye drops but usually still have tired eyes. Perhaps talk to your gp??
    • #1
    • Thread Starter
    #1

    Thanks for replying. I've switched to fluroxatine now and they're better, still a little dry but that may be the citalopram wearing off. I've found any medication that mentions dry mouth as a side effect will also include dry eyes.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 18, 2013
Poll
If you won £30,000, which of these would you spend it on?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.